# SDR 2008FA0000624

- Difficulty date: September 5, 2008
- Submitted: September 17, 2008
- Operation: General aviation
- Aircraft: N414NC
- Make and model: Cessna 414A
- Aircraft serial: 414A0484
- Engine: Cont TSIO520NB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Condition: Cracked
- Location: Piston Pin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CYLINDER NR 2 REMOVAL TO CORRECT CRACKED CYLINDER, FOUND CONNECTING ROD PISTON P/N BUSHING CRACKED WITH LARGE PIECE MISSING FROM EDGE.  FAILURE IS AS NOTED IN MFG SB071. REMOVED ALL 6 CYLINDERS FROM ENGINE AND FOUND 4 MORE BUSHINGS CRACKED IN SAME LOCATION.  MFG HAS CHANGED BUSHING SLIP LOCATION TO POSITION IAW FIGURE 3 OF SB B807. (K)
